Thunderstorm Wind, Jackson
- When
- July 4, 4:45 PM CST
- Where
- Jackson County, Beedeville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.433, -91.117
Trees and power lines downed.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 4, 2:53 PM CST, 1 hour 52 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 353 PM CDT MON JUL 4 2005 .SHORT TERM......TONIGHT THROUGH THURSDAY LOCAL RADARS INDICATE AN AREA OF CONVECTION AFFECTING EXTREME NORTHEAST SECTIONS OF THE FORECAST AREA...IN A REGION OF THE GREATEST BALANCE OF SHEAR AND INSTABILITY. SURFACE BOUNDARY FROM NEAR MOUNTAIN HOME...TO MENA WILL CONTINUE TO MOVE EAST-SOUTHEASTWARD OVERNIGHT. FORCING ASSOCIATED WITH THIS BOUNDARY IS EXPECTED TO BE WEAK WITH THIS FEATURE. STILL EXPECT ISOLATED TO SCATTERED CONVECTION THROUGH LATE TUESDAY...BEFORE THE BOUNDARY WASHES OUT. && .LONG TERM......THURSDAY NIGHT THROUGH MONDAY TROPICAL SYSTEM NO. 3 WILL BE MOVING INTO THE SOUTHEASTERN U.S. EARLY FRIDAY. THE EFFECTS OF THIS SYSTEM BEING TO THE EAST OF THE FORECAST AREA WILL BE NORTHEAST WINDS...WHICH TYPICALLY BRING COOLER AND DRIER AIR TO THE STATE...ALONG WITH MAINLY CLEAR SKIES UNDER THE SUBSIDENCE ZONE. HIGH PRESSURE WILL WEDGE ITS WAY INTO THE REGION THROUGH THE WEEKEND. THE PERSISTENT NORTHEAST FLOW AND UPPER LEVEL RIDGE OUT TO MAKE FOR A GORGEOUS WEEKEND...ASSUMING YOU ENJOY PLENTY OF SUNSHINE AND DRY WEATHER. BUT ITS NOT A GOOD THING FOR THE ONGOING DROUGHT. NO PRECIP ANTICIPATED THROUGH THE WEEKEND. I DROPPED TEMPERATURES A 1-2 DEGREES ON HIGHS AND 2-3 DEGREES ON LOWS TO ACCOUNT FOR THE COOLER WEATHER. DROPPED DEW POINTS 3-4 DEGREES AS WELL. ALL LONG RANGE MODELS PICKING UP ON A NEW TROPICAL DISTURBANCE ...CURRENTLY AROUND 62W 11N. THE LATEST GFS BRING THIS SYSTEM OVER FLORIDA LATE SUNDAY THROUGH MONDAY. AT THIS TIME...LOOKS LIKE THE SYSTEM WILL STAY EAST OF ARKANSAS. THIS MEANS WELL BE IN THE AREA OF WRAP AROUND DRY AIR. EXPECT NO PRECIP INTO EARLY NEXT WEEK IF THIS PANS OUT...WITH CONTINUED TEMPERATURES SLIGHTLY BELOW NORMAL. CONFIDENCE ON EXTENDED FORECAST FAIRLY GOOD...6/10. WHAT THE GFS IS DELIVERING FOR THE SOLUTION TO THE WEATHER QUESTION LOOKS ABSOLUTELY REASONABLE GIVEN THE EXPECTED SCENARIO. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 72 90 71 92 / 30 30 30 10 HARRISON AR 67 87 65 87 / 40 30 30 10 HOT SPRINGS AR 72 90 70 92 / 40 30 30 10 PINE BLUFF AR 74 91 71 92 / 30 30 30 20 MOUNTAIN HOME AR 66 86 65 87 / 40 30 30 10 MONTICELLO AR 75 92 72 92 / 20 30 30 20 SEARCY AR 71 89 70 91 / 40 30 30 10 MOUNT IDA AR 72 90 69 92 / 30 30 30 10 RUSSELLVILLE AR 70 89 69 92 / 40 30 30 10 && .LZK WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...55 / LONG TERM...220
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1147 AM CDT MON JUL 4 2005 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1147 AM CDT MON JUL 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FROM MID AFTERNOON TO EARLY EVENING...ACROSS AN AREA ALONG AND EAST OF A LINE FROM MOUNTAIN HOME...TO CONWAY...TO ARKADELPHIA. A COLD FRONT MOVING SOUTHEAST INTO THE REGION THIS AFTERNOON...IS EXPECTED TO FOCUS SCATTERED THUNDERSTORM DEVELOPMENT. FORECAST PROFILES OF TEMPERATURE...MOISTURE...AND WIND SUGGEST DAMAGING WIND GUSTS...AND LARGE HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS THAT FORM DURING THE MID AFTERNOON TO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HIGH PRESSURE ALOFT WILL BUILD OVER THE WESTERN AND CENTRAL U.S. THROUGH THIS PERIOD. SEVERAL UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE AREA TUESDAY AND WEDNESDAY BRINGING SMALL CHANCES OF SHOWERS AND THUNDERSTORMS. AS SUBSIDENCE INCREASES THURSDAY THROUGH SUNDAY THE AREA SHOULD BE MAINLY DRY. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE SLIGHT RISK AREA...ESPECIALLY BETWEEN 3 AND 9 PM. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK 55
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
253 PM CDT MON JUL 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 5 N PINEVILLE 36.23N 92.10W
07/04/2005 IZARD AR LAW ENFORCEMENT
TREES AND POWER LINES DOWN 5 MILES NORTH OF PINEVELLIE ON
HIGHWAY 223.
&&
GOUDSWARDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
507 PM CDT MON JUL 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL BRADFORD 35.42N 91.46W
07/04/2005 1.00 INCH WHITE AR LAW ENFORCEMENT
0423 PM TSTM WND GST OIL TROUGH 35.63N 91.46W
07/04/2005 61 MPH INDEPENDENCE AR TRAINED SPOTTER
&&
GOUDSWARDThe Memphis radar (KNQA), 113 km away, was scanning. The volume nearest the first event began at 22:44 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees and power lines downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463289.